# SDR CALA2025112011354

- Difficulty date: November 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,196 hours, 18,382 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON AFT SERVICE S195 SHOWING INTERMITTENTLY TARGET FAR WITH DOOR CLOSED AND LOCKED, REQUESTING 5203C VERIFIED ONLY AFT SERVICE DOOR IS INTERMITTENT. WILL VERIFY R2 DOOR IS CLOSED AND LOCKED PRIOR TO DEPARTURE. DISPATCH DESK: TOMC APPROVED MEL 5203C VERIFIED R2 DOOR IS CLOSED AND LOCKED PRIOR TO DEPARTURE. ADJUSTED AND TESTED AFT SERVICE DOOR IAW AMM 52-41-00. OPERATION CHECK GOOD, NO DOOR ANNUNCIATOR LIGHT ON.
